3 doctors weighed in:

I've taken 4 diurex over the course of the day and I'm experiencing nausea and slight disorientation. Am I okay? I'm scared

3 doctors weighed in
Dr. Yelena Kipervas
Family Medicine
1 doctor agrees

In brief: Plan.

Drink a lot of water and eat bananas first.
It's possible dehydration and losing minerals what important for body. If you get worse you need to go to ER or urgent care.

In brief: Plan.

Drink a lot of water and eat bananas first.
It's possible dehydration and losing minerals what important for body. If you get worse you need to go to ER or urgent care.
Dr. Yelena Kipervas
Dr. Yelena Kipervas
Thank
Dr. Dean Giannone
Internal Medicine
1 doctor agrees

In brief: Dehydration.

You may very well be dehydrated from the diuretic effect of Diurex.
You should stop taking Diurex and drink fluids - preferably something like Gatorade. If you're worsening then you need to get to an emergency room for IV fluids. If you can't get some Gatorade quickly, then maybe you should go to the ED anyway.

In brief: Dehydration.

You may very well be dehydrated from the diuretic effect of Diurex.
You should stop taking Diurex and drink fluids - preferably something like Gatorade. If you're worsening then you need to get to an emergency room for IV fluids. If you can't get some Gatorade quickly, then maybe you should go to the ED anyway.
Dr. Dean Giannone
Dr. Dean Giannone
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors